RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 5, Pages 57–68 (Mi mz2340)  

This article is cited in 8 scientific papers (total in 8 papers)

Proof of S. P. Novikov's conjecture on the semiclassical motion of an electron

I. A. Dynnikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (960 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 53:5, 495–501

Bibliographic databases:

UDC: 516.5
Received: 06.04.1992

Citation: I. A. Dynnikov, “Proof of S. P. Novikov's conjecture on the semiclassical motion of an electron”, Mat. Zametki, 53:5 (1993), 57–68; Math. Notes, 53:5 (1993), 495–501

Citation in format AMSBIB
\Bibitem{Dyn93}
\by I.~A.~Dynnikov
\paper Proof of S.\,P.~Novikov's conjecture on the semiclassical motion of an electron
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 5
\pages 57--68
\mathnet{http://mi.mathnet.ru/mz2340}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1325615}
\zmath{https://zbmath.org/?q=an:0808.58014}
\elib{https://elibrary.ru/item.asp?id=12737497}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 5
\pages 495--501
\crossref{https://doi.org/10.1007/BF01208544}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10800007}


Linking options:
  • http://mi.mathnet.ru/eng/mz2340
  • http://mi.mathnet.ru/eng/mz/v53/i5/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Dynnikov, “The geometry of stability regions in Novikov's problem on the semiclassical motion of an electron”, Russian Math. Surveys, 54:1 (1999), 21–59  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. R. De Leo, “The existence and measure of ergodic foliations in Novikov's problem of the semiclassical motion of an electron”, Russian Math. Surveys, 55:1 (2000), 166–168  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. R. De Leo, “Characterization of the set of “ergodic directions” in Novikov's problem of quasi-electron orbits in normal metals”, Russian Math. Surveys, 58:5 (2003), 1042–1043  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. I. A. Dynnikov, S. P. Novikov, “Topology of quasi-periodic functions on the plane”, Russian Math. Surveys, 60:1 (2005), 1–26  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. D. V. Anosov, E. V. Zhuzhoma, “Nonlocal asymptotic behavior of curves and leaves of laminations on universal coverings”, Proc. Steklov Inst. Math., 249 (2005), 1–221  mathnet  mathscinet  zmath
    6. Trans. Moscow Math. Soc., 76:2 (2015), 251–269  mathnet  crossref  elib
    7. A. Ya. Maltsev, S. P. Novikov, “The theory of closed 1-forms, levels of quasiperiodic functions and transport phenomena in electron systems”, Proc. Steklov Inst. Math., 302 (2018), 279–297  mathnet  crossref  crossref  mathscinet  isi  elib
    8. A. Ya. Maltsev, S. P. Novikov, “Topological integrability, classical and quantum chaos, and the theory of dynamical systems in the physics of condensed matter”, Russian Math. Surveys, 74:1 (2019), 141–173  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:284
    Full text:106
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020